Boundedness of Some Hilbert–Type Operators on the Weighted Morrey–Herz Spaces

Authors

  • Tserendorj Batbold Department of Mathematics, National University of Mongolia, Ulaanbaatar, Mongolia
  • Amarsaikhan Amarbayar National University of Mongolia, Ulaanbaatar, Mongolia
  • Mario Krni´c Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10000 Zagreb, Croatia

DOI:

https://doi.org/10.5564/mmj.v26i24.3003

Keywords:

Hilbert-type operator, Hardy operator, Hardy-Littlewood-P´olya operator, Morrey-Herz space

Abstract

In this paper we establish necessary and sufficient conditions for the boundedness of a general Hilbert-type operator on the weighted Morrey-Herz spaces, without imposing conditions on a homogeneous kernel. As an application, some particular cases are also considered. Our results are compared with some previously known from the literature.

Abstract
214
PDF 99

Downloads

Published

2023-08-31

How to Cite

Batbold, T., Amarbayar, A., & Krni´c, M. (2023). Boundedness of Some Hilbert–Type Operators on the Weighted Morrey–Herz Spaces. Mongolian Mathematical Journal, 26(24), 30–40. https://doi.org/10.5564/mmj.v26i24.3003

Issue

Section

Articles